It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


That infection could very well have been caused by the aceteminophen (Tylenol) in the Vicodin weakening your kidneys and liver, and making them much more succeptible to infection. The highest "safe" of tylenol dose is 4000 mgs. a day, and that's pushing it. If each pill you take contains 325 mg's. of tylenol, at 20 pills a day, you're getting 6500 mg. If you're taking 500 mg. times 20, that's 10,000 mg. Both of those doses are extremely dangerous, and can cause liver failure from just one single overdose.

Your liver and kidneys have been working extremely hard to eliminate that stuff, because it's very toxic, and can actually kill. Many children have died when their parents have given them the suspension formulas, which are highly concentrated, and giving them the dosage of the elixer, which is much weaker. It's a tragic mistake that's happened many times, and the general public is not very well informed of the dangers of aceteminophen in high doses.

I've been in pain management for almost 4 years, and my doc switched me to straight oxycodone, because I was feeling ill from the tylenol in the percocet. I was takin 3250 mg. per day, and although that dose is considered safe, it made me feel sick. If you have a complete loss of appetite, that's a big danger sign that should never be ignored. The medical term for that is actually anorexia; not to be confused with the eating disorder anorexia nervosa.

If you continue to ingest those high amounts of acteminophen, it can eventually ruin your liver and kidneys. There have even been cases where people have died from a single overdose of tylenol, so I strongly advise you to get off of it ASAP. Getting a buzz or feeling happy for a little while isn't worth dying for.

I personally knew a guy who OD'd about a month ago on some bad heroin. He didn't even do much of it, but apparently, something toxic was mixed with it. It's tragic to watch someone just trying to get high, and throwing their life away in the process. Another guy who was with him did some too, and started getting sick himself. He made it to the ER in time for them to save him, but his buddy, who went home and got out of his car, never made it up the driveway to the house. he just dropped dead on his way into the house.

If you want to detox, I recommend suboxone. Of course, you need to talk to a doctor, but there are clinics who can do it conficentially, and it will never be put in your medical history without your consent. I live in MD, and Maryland general hospital has such a program run by a doctor Michael Hayes. he was sort of a pioneer in using bupronorphine to treat heroin addicts, and although it was illegal at the time, he eventually became certified to administer the drug, after working extremely hard to get it approved for addiction treatment.

I did a seven day detox with it last year when I contracted Lyme disease. I got off of my meds to rule them out as a factor in why I was so sick. In 7 days, I was completely clean, which actually surprised the doctor, but I had tapered down for over a month before starting the suboxone.

The only withdrawal symptoms I felt were during the first 24 hours. They make you get most of the narcotic out of your system beforehand, because the suboxone will make you ill if it's mixed with other narcotics. Suboxone itself is an addictive narcotic, but binds to the opiate receptors in a different way.

Once I received my first dose, it was a cake walk. My WD ended within 15 minutes. I tell anyone who wants to get clean to get help that way, because there's no need whatsoever for anyone to suffer through a cold turkey withdrawal in this day and age.

Also, you definitely tried to taper way too quickly. Some of the pain you're describing is normal. Aches and pains, especially in the back , calves and upper legs is to be expected, as well as not being able to sleep, anxiety and fatigue. Major depression is common too, but usually goes away in a few days. Tapering by reducing in 5 day intervals works well, and you can detox with very little withdrawal. It's good to have someone you can trust dole the pills out to you so that you're not tempted to cheat.

Good luck, and I hope you get through this okay. And remember, you only get two kidneys, one liver, and one life. Take good care of those organs and they'll last a lifetime.

Hang in there. If you approach this with the right attitude, it's not nearly as bad as you may be imagining it to be, that is, once you get rid of your infection, and are raedy to take the leap.





All times are GMT -7. The time now is 02:28 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!